DIARRHEA & INCONTINENCE AFTER COLONOSCOPY?
Did you start to get diarrhea and incontinence and urgency to go to the toilet after your colonoscopy? I spoke to many of people that had colonoscopy and they found that after their colonoscopy, their symptoms worsened.
The reason for that is - when you drink the pre colonoscopy drink; moviprep. It clears everything out of your intestines and makes your intestines squeaky clean. So, that they can see all the areas of the intestinal lining when they out a camera up there.
Unfortunately, the issue is that moviprep drink is also clearing out the remainder of the beneficial bacteria inside your large intestine. And that beneficial bacteria is the stuff that helps control and regulate your large intestines processes. Telling it to absorb the water from your stools, further break down carbohydrates and produce beneficial hormones.
That's why you can end up with incontinence and other issues after your colonoscopy.
DM me to find out more (@jamescookcoulson)